# SDR 2008UALA05970

- Difficulty date: October 2, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 35,041 hours, 13,339 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER NR 3 SVC CABIN EMERGENCY LIGHT CHECK, CIDS PANEL SHOWS 33-51-38 EPSU BATTERY EMER L.  BATTERY PACK FOUND FAULTY.  REPLACED BATTERY PACK.  OP CHECKS NORMAL.
